# SDR SIMA200116501

- Difficulty date: June 14, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Out Of Adj
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CID - FLT 3954 - ON TAKEOFF ROLL HAD NR 1 THRUST REVERSER DISAGREE AND THAN NR 2.  ABORTED TAKEOFF AND RETURNED TO GATE.  ADJUSTED LEFT AND RIGHT THRUST REVERSE ACTUATOR DOORS IAW AMM.  OPS CHECK GOOD.  (M)
